# SDR MASA2011092863767

- Difficulty date: September 27, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 22,684 hours, 15,787 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 4 Brake Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 4 BRAKE TEMP WARNING IN FLIGHT.  REMOVED AND REPLACED TEMP SENSOR.
